MathSciNet Relay Station
MathSciNet bibliographic data
MR2350131 53C21 (31C12)
Xia, Changyu The Caffarelli-Kohn-Nirenberg inequalities on complete manifolds. Math. Res. Lett. 14 (2007), no. 5, 875–885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement